# SDR N6WA2021081001

- Difficulty date: August 10, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10255
- Aircraft time: 37,602 hours, 26,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279013
- Condition: Inoperative
- Location: Overwing Exits
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT LH AND RH EMERGENCY EXITS. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLIES AT LEFT AND RIGHT EMERGENCY EXITS. IAW CRJ 550 AMM 33-51-11
